MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION SHORELINE ACS INTERBODY SYSTEM; 7MM, LOCKING COVER

SEASPINE ORTHOPEDICS CORPORATION SHORELINE ACS INTERBODY SYSTEM; 7MM, LOCKING COVER
Model Number 85-2107
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The explants were not returned for analysis as the patient opted to keep them.Further information such as lot numbers and x-rays were not provided.As a result, we were unable to determine the underlying cause of the failure.Possible adverse events like other spinal system implants, the following adverse events are possible.This list is not exhaustive: loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration, or pain.
 
Event or Problem Description
Seaspine became aware on 25 apr 2024, that a revision surgery took place on (b)(6) 2024, due to loosening of a locking cover and screw following the initial surgery on (b)(6) 2024.

Brand Name
SHORELINE ACS INTERBODY SYSTEM
Common Device Name
7MM, LOCKING COVER
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
audrey mudderman
5770 armada dr.
carlsbad, CA 92008
7602165655
MDR Report Key19308682
Report Number3012120772-2024-00015
Device Sequence Number7333047
Product Code OVE
UDI-Device Identifier10889981125080
UDI-Public10889981125080
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233414
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85-2107
Device Catalogue Number85-2107
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3D PRINTED INTERBODY SYSTEM AC4-164087; 3D PRINTED INTERBODY SYSTEM AC4-264077
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown